# SDR CALA2014122392849

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 97,871 hours, 11,518 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB TO FUSELAGE SKIN DOUBLER REPAIRED AT STATION 2600 - 2618 STRINGER 2R - 3R IAW SRM 53-00-01 REQUIRED.  THIS REPAIR IS IAW SRM 53-00-01 FIG 201 REPAIR 0NE DETAIL 3 PAGE 209.  THIS REPAIR IS CAT B & REQUIRES REPEAT INSPECTION IAW TABLE 4 PAGE 213.
